It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am needing info on high triglycerides and the medication Tricor, my boyfriend (of 6 yrs) has been on the blood pressure lowering medication Lisinporil for about 1.5 yrs now. His doctor warned him to lower his sugar and carb intake because of his triglyceride level being elevated (465mg). Now, since his trigylceride level hasn't improved he is on the medication Tricor (775mg). He has been on it for about 3 weeks and has been feeling really weak and having a really BAD headache about a hour or two after he takes it. He drinks alot of soda (Mountain Dew & Pepsi), and it seems to make him feel better if he drinks one when he gets the headache, also his urine has a foul odor, not sweet smelling or anything just a foul odor. I was wondering if this is normal and will subside with time or if he needs to seek a second opinion. He's only 28 yrs old, he is slightly over-weight he works about 10 hours a day at an active job (HVAC technician), so he isn't just setting around all the time, he rinks an occasional beer, like maybe 3 a week, and he eats out almost everyday at work. We live in Kentucky so it's not really healthy eating I'm sure. Everything here is either deep fried or you have to go to Subway.
Anyone have any experience with this or any helpful info? I will be very grateful for replies, I just can't seem to find what I need to know on the net.





All times are GMT -7. The time now is 06:49 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!